# SDR CA120107003

- Difficulty date: January 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- System (JASC): 2440 · External Power System
- Part: Module
- Part number: 1701337C
- Condition: Burned
- Location: External Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) AFTER APU START AND BLEED INTRODUCTION, CABIN AND BRIDGE FILLED WITH SMOKE ACRID IN ODOR. ODOR REMAINED AND SMOKE CLEARED AFTER 5-10 MINS. EXTERNAL POWER MODULE FOUND AT FAULT. (TC# 20120107003)
